# SDR SWIA200717800

- Difficulty date: February 4, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 10,650 hours, 9,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND OVERHEATING ODOR IN VICINITY OF ROW 9C-10C.  RAN PACK AND COULD NOT DETECT ANY ODOR IN CABIN.  OPERATIONAL CHECKS GOOD.
